EconPapers    
Economics at your fingertips  
 

A fast Fourier transform technique for pricing American options under stochastic volatility

Oleksandr Zhylyevskyy ()

Review of Derivatives Research, 2010, vol. 13, issue 1, 24 pages

Keywords: American option; Stochastic volatility; Heston model; Geske-Johnson scheme; Fast Fourier transform; Characteristic function inversion (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s11147-009-9041-6 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: A Fast Fourier Transform Technique for Pricing American Options Under Stochastic Volatility (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:revdev:v:13:y:2010:i:1:p:1-24

Ordering information: This journal article can be ordered from
http://www.springer. ... 29/journal/11147/PS2

DOI: 10.1007/s11147-009-9041-6

Access Statistics for this article

Review of Derivatives Research is currently edited by Gurdip Bakshi and Dilip Madan

More articles in Review of Derivatives Research from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2020-10-08
Handle: RePEc:kap:revdev:v:13:y:2010:i:1:p:1-24